MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING

SMITHS MEDICAL ASD, INC LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING
Catalog Number L1-CW-220V
Medical Device Problem Codes Circuit Failure (1089); Overheating of Device (1437); Unexpected Shutdown (4019); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for investigation.Due to this, there was no evidence to confirm the reported customer complaint or to determine probable cause.Review of the service history showed that the device had not been sent in for service in the last 12 months.
 
Event or Problem Description
It was reported that the warmer was stopping and that the over-temperature and the maintenance indicators were rapidly blinking.The device was being used on a patient while this happened.No patient harm or medical intervention was required.
 
Additional Manufacturer Narrative
H2) device evaluation: d9 date returned to manufacturer: 5/2/2025.H3, h6: the device was returned for root cause analysis and the investigation findings concluded after visual inspection, functional testing, and event history log (ehl) review, the customer problem was duplicated.The device was found in normal used conditions with no cracks.The ehl showed a "thermal_cutout" alarm.The cause of the customer reported problem was a defective alternating current (ac) printed circuit board assembly (pcba).Service history review identified there was no indication that the complaint was related to a service of the device within the review period.The device passed all functional and electrical safety tests.

Brand Name
LEVEL 1 CONVECTIVE WARMER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21229499
Report Number3012307300-2025-01070
Device Sequence Number8285381
Product Code DWJ
UDI-Device Identifier50695085850005
UDI-Public(01)50695085850005(11)190917
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K181699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL1-CW-220V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer05/18/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown